Alert archive / Texas / River Flood Warnings in 2016

River Flood Warning 3, NWS Norman, OK

April 16, 2016Wichita County, Wilbarger County, Texas

NWS Norman, OK issued this river flood warning at Apr 16, 2016, 9:48 AM CDT for Wichita County, Wilbarger County, Texas. It took effect at Apr 17, 2016, 3:00 PM CDT. It was in force for 36 hr.

The area

The outline as issued.

The facts

Issued
Apr 16, 2016, 9:48 AM CDT (14:48 UTC)
In effect from
Apr 17, 2016, 3:00 PM CDT
Expired
Apr 19, 2016, 2:36 AM CDT
In force
36 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
Minor

Counties Wichita County, TX, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 48 km from the middle of the area, began a volume at 14:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Beaver Creek (TX) near Electra (ELTT2). The gauge peaked at 25.81 ft at Apr 18, 2016, 1:00 PM CDT.

actionminormoderate1015202504/1604/1704/1804/1904/20
Action stage
22 ft
Minor stage
24 ft
Moderate stage
26 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07312200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

467 
WGUS44 KOUN 161448
FLWOUN
FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
948 AM CDT SAT APR 16 2016

TXC485-487-170248-
/O.NEW.KOUN.FL.W.0003.160417T2000Z-160418T1715Z/
/ELTT2.1.ER.160417T2000Z.160418T0000Z.160418T1115Z.NO/
948 AM CDT SAT APR 16 2016

The National Weather Service in Norman has issued a 

* Flood Warning for 
  The Beaver Creek near Electra. 
  
* from Sunday afternoon to Monday afternoon...or until the warning 
  is cancelled. 
  
* At  9:00 AM Saturday the stage was 9.1 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 24.0 feet. 
  
* Forecast...The Beaver Creek will rise above flood stage late Sunday
  afternoon and crest near 25.4 feet Sunday evening. There is still a
  lot of uncertainty in this forecast...especially since rain has not
  yet begun...and this forecast will be updated as new information
  comes in.
  
* Impact...At 25.0 feet...Flood levels up to about a foot in depth 
  produce shallow...short duration agricultural flooding along and 
  near the creek in southern Wilbarger County and southwestern 
  Wichita County.
  
 
&&
 
LAT...LON 3392 9923 3397 9930 3402 9909 3392 9882
      3386 9881 3396 9911

$$
11 follow-up statements
542 
WGUS44 KOUN 162032
FLWOUN
FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
332 PM CDT SAT APR 16 2016

TXC485-487-170832-
/O.EXT.KOUN.FL.W.0003.160417T1240Z-160419T0610Z/
/ELTT2.2.ER.160417T1240Z.160418T1200Z.160419T0010Z.NO/
332 PM CDT SAT APR 16 2016

...Forecast flooding increased from Minor to Moderate severity...
 
The Flood Warning continues for 
 The Beaver Creek near Electra. 

* from Sunday morning to late Monday night...or until the warning is
  cancelled. 
  
* At  3:00 PM Saturday the stage was 9.1 feet. 
  
* Moderate flooding is forecast. 
  
* Flood stage is 24.0 feet. 
  
* Forecast...The Beaver Creek will rise above flood stage mid Sunday 
  morning and crest near 27.8 feet mid Monday morning. The Beaver 
  Creek will fall below flood stage Monday evening. 
  
* Impact...At 28.0 feet...Widespread flood levels up to 4 feet in 
  depth cover farm and range lands...and may inundate some oil and 
  gas facilities...along and near the creek in southern Wilbarger 
  County and southwestern Wichita County.
  
 
&&
 
LAT...LON 3392 9923 3397 9930 3402 9909 3392 9882
      3386 9881 3396 9911

$$
755 
WGUS84 KOUN 170131
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
831 PM CDT SAT APR 16 2016

TXC485-487-170931-
/O.EXT.KOUN.FL.W.0003.160417T1858Z-160419T0415Z/
/ELTT2.2.ER.160417T1858Z.160418T1200Z.160418T2215Z.NO/
831 PM CDT SAT APR 16 2016

The Flood Warning continues for
  The Beaver Creek near Electra. 
  
* from Sunday afternoon to Monday evening...or until the warning is 
  cancelled. 
  
* At 8:00 PM Saturday the stage was 9.2 feet. 
  
* Moderate flooding is forecast. 
  
* Flood stage is 24.0 feet. 
  
* Forecast...The Beaver Creek will rise above flood stage early 
  Sunday afternoon and crest near 27.4 feet mid Monday morning.  
  
* Impact...At 27.0 feet...Widespread flood levels up to 3 feet in 
  depth cover farm and range lands...and may inundate some oil and 
  gas facilities...along and near the creek in southern Wilbarger 
  County and southwestern Wichita County.
  
 
&&
 
LAT...LON 3392 9923 3397 9930 3402 9909 3392 9882
      3386 9881 3396 9911

$$

TXC077-485-170930-
/O.EXT.KOUN.FL.W.0012.160417T1212Z-160421T1617Z/
/WICT2.2.ER.160417T1212Z.160420T0000Z.160421T1017Z.NO/
831 PM CDT SAT APR 16 2016

...Flood Warning extended until Thursday morning...
 
The Flood Warning continues for
  The Wichita River at Wichita Falls. 
  
* from Sunday morning to Thursday morning...or until the warning is 
  cancelled. 
  
* At 7:45 PM Saturday the stage was 2.4 feet. 
  
* Moderate flooding is forecast. 
  
* Flood stage is 18.0 feet. 
  
* Forecast...The Wichita River will rise above flood stage mid Sunday
  morning and crest near 21.5 feet Tuesday evening.  
  
* Impact...At 22.0 feet...In Wichita Falls...extensive flooding 
  occurs in Harrell and Lucy Parks.  Flooding occurs in homes north 
  of Third Street and in Tanglewood Hollow...and in Scotland Park.  
  Flood depths up to 2 feet occur in an area north of Sixth Street 
  and east of Scott Avenue.  Agricultural areas upstream and 
  downstream from Wichita Falls experience widespread flood depths up
  to 4 feet.
  
 
&&
 
LAT...LON 3387 9860 3393 9861 3395 9849 3400 9844
      3397 9837 3391 9842

$$
227 
WGUS84 KOUN 170901
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
401 AM CDT SUN APR 17 2016

TXC485-487-171701-
/O.EXT.KOUN.FL.W.0003.160418T0417Z-160419T0224Z/
/ELTT2.2.ER.160418T0417Z.160418T1200Z.160418T2024Z.NO/
401 AM CDT SUN APR 17 2016

The Flood Warning continues for
  The Beaver Creek near Electra. 
  
* from this evening to Monday evening...or until the warning is 
  cancelled. 
  
* At  3:00 AM Sunday the stage was 9.5 feet. 
  
* Moderate flooding is forecast. 
  
* Flood stage is 24.0 feet. 
  
* Forecast...The Beaver Creek will rise above flood stage late Sunday
  evening and crest near 26.1 feet mid Monday morning. The Beaver 
  Creek will fall below flood stage late Monday afternoon. 
  
* Impact...At 26.0 feet...Flood levels up to 2 feet in depth cover 
  farm and range lands...and may inundate some oil and gas 
  facilities...along and near the creek in southern Wilbarger County
  and southwestern Wichita County.
  
 
&&
 
LAT...LON 3392 9923 3397 9930 3402 9909 3392 9882
      3386 9881 3396 9911

$$
025 
WGUS84 KOUN 171415
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
915 AM CDT SUN APR 17 2016

OKC033-172215-
/O.EXT.KOUN.FL.W.0004.160418T0157Z-160421T1800Z/
/RNDO2.2.ER.160418T0157Z.160419T1200Z.160421T1200Z.NO/
915 AM CDT SUN APR 17 2016

...Flood Warning extended until Thursday afternoon...
 
The Flood Warning continues for
  The Deep Red Creek near Randlett. 
  
* from this evening to Thursday afternoon...or until the warning is 
  cancelled. 
  
* At  8:45 AM Sunday the stage was 5.1 feet. 
  
* Moderate flooding is forecast. 
  
* Flood stage is 20.0 feet. 
  
* Forecast...The Deep Red Creek will rise above flood stage Sunday 
  evening and crest near 25.2 feet mid Tuesday morning. The Deep Red 
  Creek will fall below flood stage mid Thursday morning. 
  
* Impact...At 25.0 feet...Valley-wide flooding of croplands...
  pastures...and local roads occurs and is accompanied by flood 
  depths up to 5 feet with dangerous currents.
  
 
&&
 
LAT...LON 3429 9840 3418 9839 3421 9866 3442 9896
      3442 9878 3432 9865

$$

OKC031-033-172214-
/O.EXT.KOUN.FL.W.0013.160420T0325Z-160420T1854Z/
/WLTO2.1.ER.160420T0325Z.160420T0600Z.160420T1254Z.NO/
915 AM CDT SUN APR 17 2016

...Flood Warning extended until Wednesday afternoon...
 
The Flood Warning continues for
  The East Cache Creek near Walters. 
  
* from Tuesday evening to Wednesday afternoon...or until the warning
  is cancelled. 
  
* At  8:30 AM Sunday the stage was 9.9 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 21.0 feet. 
  
* Forecast...The East Cache Creek will rise above flood stage late 
  Tuesday evening and crest near 21.3 feet early Wednesday morning. 
  The East Cache Creek will fall below flood stage mid Wednesday 
  morning. 
  
* Impact...At 21.0 feet...Shallow flooding occurs over croplands...
  pastures...and low-lying local roads along and near the creek in 
  southern Comanche County and Cotton County.
  
 
&&
 
LAT...LON 3422 9837 3421 9823 3440 9823 3451 9831
      3451 9846 3439 9836

$$

TXC485-487-172214-
/O.EXT.KOUN.FL.W.0003.160418T1200Z-160419T0000Z/
/ELTT2.1.ER.160418T1200Z.160418T1200Z.160418T1800Z.NO/
915 AM CDT SUN APR 17 2016

The Flood Warning continues for
  The Beaver Creek near Electra. 
  
* from Monday morning to Monday evening...or until the warning is 
  cancelled. 
  
* At  9:00 AM Sunday the stage was 18.0 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 24.0 feet. 
  
* Forecast...The Beaver Creek is forecast to crest near 24.0 feet mid
  Monday morning. 
  
* Impact...At 24.0 feet...Shallow and short duration flooding of 
  lowlands occurs along and near the creek in southern Wilbarger 
  County and southwestern Wichita County.
  
 
&&
 
LAT...LON 3392 9923 3397 9930 3402 9909 3392 9882
      3386 9881 3396 9911

$$
662 
WGUS84 KOUN 171912
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
212 PM CDT SUN APR 17 2016

OKC033-180312-
/O.EXT.KOUN.FL.W.0004.160418T0058Z-160421T0811Z/
/RNDO2.2.ER.160418T0058Z.160419T0600Z.160421T0211Z.NO/
212 PM CDT SUN APR 17 2016

The Flood Warning continues for
  The Deep Red Creek near Randlett. 
  
* from this evening to late Wednesday night...or until the warning 
  is cancelled. 
  
* At 1:45 PM Sunday the stage was 10.4 feet. 
  
* Moderate flooding is forecast. 
  
* Flood stage is 20.0 feet. 
  
* Forecast...The Deep Red Creek will rise above flood stage Sunday 
  evening and crest near 25.4 feet early Tuesday morning. The Deep 
  Red Creek will fall below flood stage late Wednesday evening. 
  
* Impact...At 25.0 feet...Valley-wide flooding of croplands...
  pastures...and local roads occurs and is accompanied by flood 
  depths up to 5 feet with dangerous currents.
  
 
&&
 
LAT...LON 3429 9840 3418 9839 3421 9866 3442 9896
      3442 9878 3432 9865

$$

OKC031-033-180311-
/O.EXT.KOUN.FL.W.0013.160420T0520Z-160420T1400Z/
/WLTO2.1.ER.160420T0520Z.160420T0600Z.160420T0800Z.NO/
212 PM CDT SUN APR 17 2016

The Flood Warning continues for
  The East Cache Creek near Walters. 
  
* from late Tuesday night to Wednesday morning...or until the 
  warning is cancelled. 
  
* At 1:30 PM Sunday the stage was 11.0 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 21.0 feet. 
  
* Forecast...The East Cache Creek will rise above flood stage early 
  Wednesday morning and crest near 21.1 feet early Wednesday morning.
  The East Cache Creek will fall below flood stage by mid Wednesday 
  morning. 
  
* Impact...At 21.0 feet...Shallow flooding occurs over croplands...
  pastures...and low-lying local roads along and near the creek in 
  southern Comanche County and Cotton County.
  
 
&&
 
LAT...LON 3422 9837 3421 9823 3440 9823 3451 9831
      3451 9846 3439 9836

$$

TXC485-487-180311-
/O.EXT.KOUN.FL.W.0003.160418T0000Z-160418T0600Z/
/ELTT2.1.ER.160418T0000Z.160418T0000Z.160418T0000Z.NO/
212 PM CDT SUN APR 17 2016

The Flood Warning continues for
  The Beaver Creek near Electra. 
  
* from this evening to late tonight...or until the warning is 
  cancelled. 
  
* At 1:00 PM Sunday the stage was 21.7 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 24.0 feet. 
  
* Forecast...The Beaver Creek is forecast to crest near 24.0 feet 
  Sunday evening. 
  
* Impact...At 24.0 feet...Shallow and short duration flooding of 
  lowlands occurs along and near the creek in southern Wilbarger 
  County and southwestern Wichita County.
  
 
&&
 
LAT...LON 3392 9923 3397 9930 3402 9909 3392 9882
      3386 9881 3396 9911

$$

OKC033-067-141-TXC077-485-180311-
/O.EXT.KOUN.FL.W.0011.160418T1800Z-160419T1400Z/
/BKBT2.1.ER.160418T1800Z.160419T0000Z.160419T0800Z.NO/
212 PM CDT SUN APR 17 2016

The Flood Warning continues for
  The Red River near Burkburnett. 
  
* from Monday afternoon to Tuesday morning...or until the warning is
  cancelled. 
  
* At 1:30 PM Sunday the stage was 6.7 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 9.0 feet. 
  
* Forecast...The Red River will rise above flood stage early Monday 
  afternoon and crest near 9.1 feet Monday evening. The Red River 
  will fall below flood stage early Tuesday morning. 
  
* Impact...At 9.0 feet...Crop and range lands...oil fields...and 
  rural roads are affected. Some low-lying areas near the river may 
  be isolated by high water in side channels. Bottomlands near 
  Davidson Oklahoma begin to flood several hours before the crest 
  approaches the Burkburnett area. The flood crest reaches the area 
  along the river near Taylor Oklahoma several hours later. Cattle 
  and other property should be relocated to places which are higher 
  than nearby river banks to avoid being stranded.
  
 
&&
 
LAT...LON 3414 9895 3430 9895 3418 9854 3419 9805
      3406 9815 3402 9859

$$

OKC085-TXC097-180311-
/O.EXT.KOUN.FL.W.0015.160419T2010Z-160422T1030Z/
/GSVT2.1.ER.160419T2010Z.160421T0000Z.160422T0430Z.NO/
212 PM CDT SUN APR 17 2016

The Flood Warning continues for
  The Red River near Gainesville. 
  
* from Tuesday afternoon to late Thursday night...or until the 
  warning is cancelled. 
  
* At 1:30 PM Sunday the stage was 9.3 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 25.0 feet. 
  
* Forecast...The Red River will rise above flood stage late Tuesday 
  afternoon and crest near 26.4 feet Wednesday evening. The Red River
  will fall below flood stage late Thursday evening. 
  
* Impact...At 26.0 feet...Crop and range lands...pecan groves...oil
  wells...and rural roads are flooded or isolated. Low-lying 
  fields...upstream in western Love County in Oklahoma...and Cooke 
  County in Texas...experience overflows several hours before the 
  crest reaches the Interstate Highway I-35 crossing north of 
  Gainesville. Sandpit operations area affected. Livestock and other 
  property should be removed to places which are at least 1 foot 
  higher than nearby river banks to avoid being stranded.
  
 
&&
 
LAT...LON 3379 9748 3400 9748 3395 9719 3398 9704
      3380 9698 3367 9710

$$
260 
WGUS84 KOUN 180239
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
939 PM CDT SUN APR 17 2016

TXC485-487-181039-
/O.EXT.KOUN.FL.W.0003.000000T0000Z-160418T1415Z/
/ELTT2.1.ER.160418T0100Z.160418T0600Z.160418T0815Z.NO/
939 PM CDT SUN APR 17 2016

...Flood Warning extended until Monday morning...
 
The Flood Warning continues for
  The Beaver Creek near Electra. 
  
* until Monday morning...or until the warning is cancelled. 
  
* At  9:00 PM Sunday the stage was 24.2 feet. 
  
* Minor flooding is occurring and Minor flooding is forecast. 
  
* Flood stage is 24.0 feet. 
  
* Forecast...The Beaver Creek will continue rising and crest near 
  24.6 feet early Monday morning. The Beaver Creek will fall below 
  flood stage early Monday morning. 
  
* Impact...At 25.0 feet...Flood levels up to about a foot in depth 
  produce shallow...short duration agricultural flooding along and 
  near the creek in southern Wilbarger County and southwestern 
  Wichita County.
  
 
&&
 
LAT...LON 3392 9923 3397 9930 3402 9909 3392 9882
      3386 9881 3396 9911

$$
335 
WGUS84 KOUN 180758
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
258 AM CDT MON APR 18 2016

TXC485-487-181558-
/O.EXT.KOUN.FL.W.0003.000000T0000Z-160418T2125Z/
/ELTT2.1.ER.160418T0100Z.160418T1200Z.160418T1525Z.NO/
258 AM CDT MON APR 18 2016

...Flood Warning extended until this afternoon...
 
The Flood Warning continues for
  The Beaver Creek near Electra. 
  
* until this afternoon...or until the warning is cancelled. 
  
* At  2:00 AM Monday the stage was 24.9 feet. 
  
* Minor flooding is occurring and Minor flooding is forecast. 
  
* Flood stage is 24.0 feet. 
  
* Forecast...The Beaver Creek will continue rising and crest near 
  25.2 feet mid Monday morning. The Beaver Creek will fall below 
  flood stage late Monday morning. 
  
* Impact...At 25.0 feet...Flood levels up to about a foot in depth 
  produce shallow...short duration agricultural flooding along and 
  near the creek in southern Wilbarger County and southwestern 
  Wichita County.
  
 
&&
 
LAT...LON 3392 9923 3397 9930 3402 9909 3392 9882
      3386 9881 3396 9911

$$
384 
WGUS84 KOUN 181405
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
905 AM CDT MON APR 18 2016

TXC485-487-182205-
/O.EXT.KOUN.FL.W.0003.000000T0000Z-160419T0642Z/
/ELTT2.1.ER.160418T0100Z.160418T1300Z.160419T0042Z.NO/
905 AM CDT MON APR 18 2016

...Flood Warning extended until late tonight...
 
The Flood Warning continues for
  The Beaver Creek near Electra 
  
* until late tonight...or until the warning is cancelled. 
  
* At  8:00 AM Monday the stage was 25.5 feet. 
  
* Minor flooding is occurring. 
  
* Flood stage is 24.0 feet. 
  
* Forecast...The Beaver Creek is near crest and will begin falling 
  early Monday afternoon. The Beaver Creek will fall below flood 
  stage Monday evening. 
  
* Impact...At 26.0 feet...Flood levels up to 2 feet in depth cover 
  farm and range lands...and may inundate some oil and gas 
  facilities...along and near the creek in southern Wilbarger County
  and southwestern Wichita County.
  
 
&&
 
LAT...LON 3392 9923 3397 9930 3402 9909 3392 9882
      3386 9881 3396 9911

$$
350 
WGUS84 KOUN 181908
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
208 PM CDT MON APR 18 2016

TXC485-487-190308-
/O.EXT.KOUN.FL.W.0003.000000T0000Z-160419T1512Z/
/ELTT2.1.ER.160418T0100Z.160418T1715Z.160419T0912Z.NO/
208 PM CDT MON APR 18 2016

...Flood Warning extended until Tuesday morning...
 
The Flood Warning continues for
  The Beaver Creek near Electra 
  
* until Tuesday morning...or until the warning is cancelled. 
  
* At 1:00 PM Monday the stage was 25.8 feet. 
  
* Minor flooding is occurring. 
  
* Flood stage is 24.0 feet. 
  
* Forecast...The Beaver Creek is near crest and will begin falling 
  Monday evening. The Beaver Creek will fall below flood stage early 
  Tuesday morning. 
  
* Impact...At 26.0 feet...Flood levels up to 2 feet in depth cover 
  farm and range lands...and may inundate some oil and gas 
  facilities...along and near the creek in southern Wilbarger County
  and southwestern Wichita County.
  
 
&&
 
LAT...LON 3392 9923 3397 9930 3402 9909 3392 9882
      3386 9881 3396 9911

$$
187 
WGUS84 KOUN 190208
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
908 PM CDT MON APR 18 2016

TXC485-487-191008-
/O.EXT.KOUN.FL.W.0003.000000T0000Z-160419T1340Z/
/ELTT2.1.ER.160418T0100Z.160418T1830Z.160419T0740Z.NO/
908 PM CDT MON APR 18 2016

The Flood Warning continues for
  the Beaver Creek near Electra 
  
* until Tuesday morning...or until the warning is cancelled. 
  
* At  8:00 PM Monday the stage was 25.0 feet. 
  
* Minor flooding is occurring. 
  
* Flood stage is 24.0 feet. 
  
* Forecast...The Beaver Creek has crested and will continue to fall. 
  The Beaver Creek will fall below flood stage early Tuesday morning.
 
&&
 
LAT...LON 3392 9923 3397 9930 3402 9909 3392 9882
      3386 9881 3396 9911

$$
255 
WGUS84 KOUN 190736
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
236 AM CDT TUE APR 19 2016

TXC485-487-190806-
/O.CAN.KOUN.FL.W.0003.000000T0000Z-160419T1340Z/
/ELTT2.1.ER.160418T0100Z.160418T1830Z.160419T0406Z.NO/
236 AM CDT TUE APR 19 2016

The Flood Warning is cancelled for
  The Beaver Creek near Electra. 
  
* At 2 AM Tuesday the stage was 23.1 feet.
  
* Flood stage is 24.0 feet.
  
* Forecast: The Beaver Creek has fallen below flood stage and is 
  forecast to continue to fall. This will be the last statement for 
  this location for this event.
  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at Apr 16, 7:06 AM CDT, 2 hours 42 minutes earlier.

Area forecast discussion, Apr 16, 7:06 AM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
706 AM CDT SAT APR 16 2016

.AVIATION...
1612/1712 TAFS...

MAINLY MVFR CEILINGS WILL PREVAIL THIS MORNING WITH GUSTY
SOUTHEAST WINDS. SCATTERED SHOWERS AND A FEW THUNDERSTORMS
SHOULD MOVE ACROSS WESTERN OKLAHOMA THIS MORNING WITH NUMEROUS
SHOWERS AND THUNDERSTORMS EXPECTED BY LATE AFTERNOON/EVENING. THE
STRONGER STORMS THIS EVENING WILL MAINLY IMPACT HBR/LAW/SPS WITH
IFR CEILINGS AND VISIBILITIES.

&&

.PREV DISCUSSION... /ISSUED 508 AM CDT SAT APR 16 2016/

DISCUSSION...
A PERSISTENT AREA OF SHOWERS AND THUNDERSTORMS CONTINUES EARLY
THIS MORNING ACROSS SW KS. A FEW STORMS ARE NOW MAKING IT INTO OUR
FA. THIS ACTIVITY SHOULD CONTINUE TO WANE THROUGH SUNRISE, BUT
ADDITIONAL WIDELY SCATTERED ELEVATED DEVELOPMENT IS EXPECTED
WITHIN ZONE OF ENHANCED ISENTROPIC ASCENT OVER WESTERN OK LATE
THIS MORNING THROUGH THIS AFTERNOON AS A 700 MB SHORTWAVE TROUGH
LIFTS OVER THE REGION. MOST, IF NOT ALL, OF THIS ACTIVITY WILL
REMAIN SUB-SEVERE. LATER THIS AFTERNOON AND TONIGHT, HOWEVER, DEEP
LAYER SHEAR WILL CONTINUE TO INCREASE AND ENOUGH INSTABILITY
SHOULD DEVELOP AHEAD OF THE DRYLINE TO SUPPORT A SEVERE THREAT
MOVING INTO OUR SW/W ZONES. THE MAIN THREAT WILL BE LARGE HAIL AND
DAMAGING WINDS, ALTHOUGH A TORNADO OR TWO WILL BE POSSIBLE AS LLJ
INCREASES TOWARD SUNSET. LATE TONIGHT, AN MCS MAY DEVELOP ACROSS
SW OK AND WESTERN N TX AS THE LLJ CONTINUES TO INCREASE AND A MORE
PROMINENT MID TO UPPER SHORTWAVE LIFTS AHEAD OF THE CLOSED LOW. IN
ADDITION TO DAMAGING WIND, VERY HEAVY RAINFALL WILL BE POSSIBLE
TONIGHT OVER SW OK AND WESTERN NORTH TX WITH VERY EFFICIENT
RAINFALL EXPECTED WITHIN TROPICAL LIKE ENVIRONMENT. SOME LOCATIONS
ACROSS SW OK COULD RECEIVE OVER 6 IN BY LATE SUN/EARLY MON. THE
HEAVY RAINFALL THREAT WILL THEN SHIFT EAST INTO CENTRAL OK SUNDAY
MORNING BUT EVENTUALLY DECREASE THROUGH THE DAY.

THE PREVIOUSLY MENTIONED ENVIRONMENT WILL REMAIN IN PLACE OVER OK
THROUGH AT LEAST EARLY MONDAY AM, WITH A SECOND ROUND OF HEAVY
RAINFALL EXPECTED LATE SUNDAY THROUGH EARLY MON AS THE CLOSED LOW
CONTINUES TO EXPAND AND A COLD FRONT MOVES INTO WESTERN OK. IT'S
STILL A BIT UNCLEAR WHERE THE SECOND ROUND OF HEAVIEST PRECIP WILL
SETUP, BUT THE MOST LIKELY AREAS RIGHT NOW APPEAR TO BE ACROSS
SOUTHERN AND CENTRAL OK. MOST OF THE HEAVY RAINFALL SHOULD END
RATHER QUICKLY MON AM AS DRIER MID LEVEL AIR IMPACTS THE REGION
BEHIND AN EXITING SHORTWAVE TROUGH.

RAIN CHCS WILL INCREASE AGAIN NEAR THE RED RIVER LATE MON THROUGH
TUE AS THE CLOSED LOW REMAINS OVER THE ROCKIES AND MID LEVEL
SHORTWAVE TROUGHS CONTINUE TO IMPACT THE AREA AND A DIFFUSE
BOUNDARY IN PLACE. MORE WIDESPREAD POPS ARE EXPECTED LATE TUE
THROUGH WED AS ANOTHER COLD FRONT STALLS ACROSS CENTRAL OK.
ADJUSTED MAX TEMPS DOWN FOR TUE AND WED A BIT WHERE PERSISTENT
CLOUD COVER AND RAINFALL IS EXPECTED. RAIN CHANCES WILL DECREASE
BY LATE NEXT WEEK AS MID TO UPPER RIDGING RETURNS OVERHEAD. TEMPS
WILL ALSO WARM TO SLIGHTLY ABOVE NORMAL.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  71  58  67  57 /  60  80 100  90
HOBART OK         68  58  66  52 /  60 100  70  70
WICHITA FALLS TX  71  60  70  57 /  70 100 100  80
GAGE OK           65  54  65  46 /  60  80  60  60
PONCA CITY OK     70  58  68  57 /  40  60 100  90
DURANT OK         73  63  69  62 /  20  20  80  90

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH FROM THIS EVENING THROUGH MONDAY MORNING FOR
     OKZ004>007-009>012-014>019-021>025-027>029-033>041-044>046-
     050.

TX...FLOOD WATCH FROM THIS EVENING THROUGH MONDAY MORNING FOR
     TXZ083>090.

&&
Hazardous weather outlook, Apr 16, 5:04 AM CDT, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
504 AM CDT SAT APR 16 2016

OKZ004>048-050>052-TXZ083>090-171015-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
504 AM CDT SAT APR 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT...

.THUNDERSTORMS...
THERE IS A RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO THIS
EVENING ACROSS PORTIONS OF WESTERN OKLAHOMA AND WESTERN NORTH
TEXAS.

LOCATION...
A SLIGHT RISK OF SEVERE STORMS IS LOCATED ALONG AND WEST OF
A LINE FROM FREEDOM TO WEATHERFORD TO LAWTON AND WICHITA
FALLS. A MARGINAL RISK COVERS AN AREA GENERALLY WEST OF
ENID...OKLAHOMA CITY AND DUNCAN.

TIMING... THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE
FROM 4 PM THROUGH MIDNIGHT.

IMPACTS...
LARGE HAIL UP TO THE SIZE OF GOLF BALLS AND DAMAGING WIND GUSTS
UP TO 65 MPH WILL BE POSSIBLE WITH THE STRONGEST STORMS. THERE IS
ALSO A LOW RISK OF TORNADOES... MAINLY ACROSS SOUTHWESTERN
OKLAHOMA AND WESTERN NORTH TEXAS.

DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS MAY DEVELOP ACROSS WESTERN
OKLAHOMA THIS MORNING...BUT LIMITED INSTABILITY WILL KEEP SEVERE
STORM CHANCES LOW.

BY MID TO LATE AFTERNOON...STRONG TO SEVERE STORMS ARE EXPECTED
TO DEVELOP IN THE EASTERN TEXAS PANHANDLE AND FAR WESTERN OKLAHOMA.
DURING THE EVENING...THUNDERSTORMS WILL BECOME MORE NUMEROUS AND
WILL MOVE SLOWLY EASTWARD. AS THIS OCCURS... THE RISK OF SEVERE
STORMS WILL DECREASE AND THE POTENTIAL FOR FLOODING WILL INCREASE.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
SLIGHT RISK AREA SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS
THIS AFTERNOON AND EVENING.

.HEAVY RAINFALL...
SEVERAL ROUNDS OF RAIN AND THUNDERSTORMS MAY RESULT IN FLOODING
SATURDAY EVENING AND NIGHT...ESPECIALLY ACROSS SOUTHWESTERN
OKLAHOMA AND WESTERN NORTH TEXAS. A FLOOD WATCH IS IN EFFECT FROM
SATURDAY EVENING UNTIL MID-DAY MONDAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

.HEAVY RAINFALL...
EXCESSIVE RAINFALL FROM THUNDERSTORMS MAY RESULT IN FLOODING
SUNDAY THROUGH EARLY MONDAY. THE BEST CHANCE OF FLOODING RAINFALL
SUNDAY WILL BE ALONG AND EAST OF HIGHWAY 81.

.THUNDERSTORMS...
STRONG THUNDERSTORMS ARE POSSIBLE SUNDAY...ESPECIALLY ACROSS
CENTRAL AND SOUTH CENTRAL OKLAHOMA AND PART OF WESTERN NORTH
TEXAS.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 3:29 PM CDTRiver Flood WarningOUNClay, Wichita4 days
Apr 16, 3:34 PM CDTRiver Flood WarningOUNClay, Wichita5 days
Apr 16, 3:46 PM CDTRiver Flood WarningOUNClay, Montague24 hr
Apr 16, 3:48 PM CDTRiver Flood WarningOUNCooke7 days

Nearby

River Flood Warnings in Texas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.